Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 248, NWS Denver/Boulder, CO

September 3, 2016Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Sep 3, 2016, 6:18 PM MDT for Washington County, Colorado. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2016, 6:18 PM MDT (00:18 UTC)
Expired
Sep 3, 2016, 7:00 PM MDT
In force
42 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Washington County, CO

The radar

The Denver radar (KFTG), 114 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 6:40 PM MDTHAIL 22 Ssw Akron, COSTRONG WINDS ALSO REPORTED ALONG WITH TWO BRIEF FUNNEL CLOUDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.3 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
2768 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

480 
WUUS55 KBOU 040018
SVRBOU
COC121-040100-
/O.NEW.KBOU.SV.W.0248.160904T0018Z-160904T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
618 PM MDT SAT SEP 3 2016

THE NATIONAL WEATHER SERVICE IN DENVER COLORADO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL WASHINGTON COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 700 PM MDT

* AT 616 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
  OF MIDWAY...OR 5 MILES WEST OF AKRON...MOVING EAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  AKRON AND MIDWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...GUSTY WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4011 10340 4022 10342 4030 10317 4010 10313
TIME...MOT...LOC 0016Z 256DEG 8KT 4019 10332 

HAIL...1.00IN
WIND...<50MPH
 
$$

BAKER
2 follow-up statements
915 
WWUS55 KBOU 040023
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
623 PM MDT SAT SEP 3 2016

COC121-040100-
/O.CON.KBOU.SV.W.0248.000000T0000Z-160904T0100Z/
WASHINGTON CO-
623 PM MDT SAT SEP 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTH CENTRAL WASHINGTON COUNTY...

AT 622 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF AKRON...MOVING EAST AT 10 MPH. THIS STORM CONTINUES TO SHOW
SIGNS OF STRENGTHENING. 

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
AKRON AND MIDWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4011 10340 4022 10342 4030 10317 4010 10313
TIME...MOT...LOC 0022Z 256DEG 8KT 4020 10329 

HAIL...1.75IN
WIND...60MPH
 
$$

BAKER
363 
WWUS55 KBOU 040059
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
659 PM MDT SAT SEP 3 2016

COC121-040108-
/O.EXP.KBOU.SV.W.0248.000000T0000Z-160904T0100Z/
WASHINGTON CO-
659 PM MDT SAT SEP 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WASHINGTON
COUNTY WILL EXPIRE AT 700 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DENVER COLORADO.

LAT...LON 4011 10340 4022 10342 4030 10317 4010 10313
TIME...MOT...LOC 0057Z 256DEG 8KT 4020 10329 

$$

BAKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:21 PM MDT, 2 hours 57 minutes earlier.

Area forecast discussion, Sep 3, 3:21 PM MDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
321 PM MDT SAT SEP 3 2016

.SHORT TERM...(This evening through Sunday)
Issued at 321 PM MDT Sat Sep 3 2016

Thunderstorms continue over the high country...and have been
transitioning to the plains this afternoon. A boundary from
Wyoming is helping thunderstorm development in Weld County. We
still have the best instability in the northeast corner...and we
may see a few severe thunderstorms out there this afternoon. Still
expect storms on the plains to move out of the area later this
evening...with just a few showers or thunderstorms continuing in
the mountains.

We will have brisk southwest flow across the forecast area
developing during the day Sunday...this will usher in some drier
air...the question is whether we flush the low level moisture to
the border per the nam...or does some of the low level moisture
linger? The nam is frequently too agressive with low level
drying...so leaving isolated thunderstorms in the northeast corner
sunday afternoon.

Our forecast temperatures were a bit higher that guidance on
sunday...so split the difference.

.LONG TERM...(Sunday through Friday)
Issued at 321 pM MDT Sat Sep 3 2016

A generally drier pattern will set up for the week ahead except
for a weak system moving over the state Tuesday. Flow across the
state will transition from southwesterly tomorrow night and Monday
to more westerly after a short wave trough passes on Tuesday. The
westerly flow aloft for the rest of the week will bring dry air
over the region. Tuesday will be the last chance for any
subtropical moisture to be over the state. The cool surge on
Tuesday may be just as related to outflow from convection over
Nebraska and South Dakota rather than a change of airmass. The
passing trough on Tuesday will be fairly progressive, so afternoon
convection associated with the upper system will be quick to move
out of the area Tuesday night.

After that, warmer temperatures and drier conditions will prevail.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 321 pM MDT Sat Sep 3 2016

showers and thunderstorms are moving off the foothills...we may
see an isolated storm at one of the airports the afternoon...but
activity will likely weaken as it moves to lower elevations. Other
storms now developing over the eastern palmer divide and near the
wyoming border should be the main activity for this evening. We
will see drying southwest flow sunday with an even lower chance of
thunderstorms. As a result you can anticipate mostly vfr
conditions tonight and sunday. surface winds will be weak east
northeast this afternoon...then turning southwesterly this
evening...staying southwesterly sunday...and increasing a bit.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

SHORT TERM...RTG
LONG TERM...Dankers
AVIATION...RTG
Hazardous weather outlook, Sep 3, 11:00 AM MDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1100 AM MDT SAT SEP 3 2016

COZ030>051-041700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1100 AM MDT SAT SEP 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE ROLLING ACROSS THE MOUNTAINS THIS MORNING...AS
AN UPPER TROUGH APPROACHES THE AREA. EXPECT THUNDERSTORMS TO MOVE
TO THE PLAINS BY MID AFTERNOON...WITH A FEW SEVERE THUNDERSTORMS
POSSIBLE OVER THE NORTHEAST CORNER OF COLORADO DUE TO HIGHER
DEWPOINTS AND A MORE UNSTABLE AIRMASS. BY MID EVENING MOST
THUNDERSTORMS WILL HAVE MOVED EAST OF THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOUTHWEST FLOW ALOFT WILL USHER IN A DRIER AND WARMER AIRMASS
ALONG WITH BREEZY CONDITIONS SUNDAY AND LABOR DAY. ON
TUESDAY...MANY AREAS COULD SEE A SLIGHT INCREASE IN THUNDERSTORM
ACTIVITY WITH THE PASSAGE OF A WEAK COLD FRONT. DRIER AND WARMER
CONDITIONS WILL RETURN FOR THE LATTER HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OF THE FAR NORTHEASTERN PLAINS
AFTER 2 PM.

In the hours before

Special weather statement, Sep 3, 3:19 PM MDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
319 PM MDT SAT SEP 3 2016

COZ048-049-032200-
WASHINGTON COUNTY CO-LOGAN COUNTY CO-
319 PM MDT SAT SEP 3 2016

...SPECIAL WEATHER STATEMENT...

AT 318 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF MIDWAY...OR 10 MILES NORTH OF AKRON...MOVING EAST
AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AKRON...OTIS...LONE STAR...BURDETT...PLATNER AND PREWITT RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4011 10328 4040 10344 4061 10283 4017 10282
TIME...MOT...LOC 2118Z 251DEG 16KT 4031 10327

BAKER
Special weather statement, Sep 3, 3:42 PM MDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
342 PM MDT SAT SEP 3 2016

COZ042-048-032230-
NORTHEAST WELD COUNTY CO-LOGAN COUNTY CO-
342 PM MDT SAT SEP 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD AND
NORTHWESTERN LOGAN COUNTIES UNTIL 430 PM MDT...

AT 340 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF WESTPLAINS...OR 27 MILES NORTHWEST OF STERLING...MOVING
EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WESTPLAINS AND NORTH STERLING RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4067 10321 4066 10374 4092 10391 4100 10359
      4100 10335
TIME...MOT...LOC 2140Z 248DEG 21KT 4081 10370

BAKER
Special weather statement, Sep 3, 4:11 PM MDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
411 PM MDT SAT SEP 3 2016

COZ044-032300-
MORGAN COUNTY CO-
411 PM MDT SAT SEP 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MORGAN COUNTY UNTIL
500 PM MDT...

AT 410 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORT MORGAN...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT MORGAN...BRUSH...LOG LANE VILLAGE AND SNYDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4016 10389 4031 10392 4040 10357 4013 10351
TIME...MOT...LOC 2210Z 260DEG 9KT 4024 10381

BAKER
Local storm report, Sep 3, 4:21 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
421 PM MDT SAT SEP 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             2 N PAWNEE PASS         40.66N 103.48W
09/03/2016  E1.00 INCH       LOGAN              CO   TRAINED SPOTTER

&&

FCOOPER
Special weather statement, Sep 3, 6:07 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
607 PM MDT SAT SEP 3 2016

COZ044-040045-
MORGAN COUNTY CO-
607 PM MDT SAT SEP 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN COUNTY UNTIL
645 PM MDT...

AT 606 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GARY...OR 13 MILES SOUTHEAST OF FORT MORGAN...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4014 10347 4007 10347 4004 10367 4020 10374
      4026 10352
TIME...MOT...LOC 0006Z 256DEG 8KT 4012 10362

BAKER
Special weather statement, Sep 3, 6:09 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
609 PM MDT SAT SEP 3 2016

COZ049-040100-
WASHINGTON COUNTY CO-
609 PM MDT SAT SEP 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WASHINGTON COUNTY
UNTIL 700 PM MDT...

AT 608 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MIDWAY...OR 7 MILES NORTHWEST OF AKRON...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AKRON AND MIDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4010 10340 4024 10343 4040 10314 4016 10308
TIME...MOT...LOC 0008Z 256DEG 8KT 4023 10333

BAKER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 6:07 PM MDTSpecial Weather StatementBOUMorgan38 min
Sep 3, 6:09 PM MDTSpecial Weather StatementBOUWashington51 min
Sep 3, 6:26 PM MDTTornado WarningBOUWashington34 min
Sep 3, 6:27 PM MDTTornado WarningBOUWashington33 min
Sep 3, 7:00 PM MDTTornado WarningBOUWashington27 min
Sep 3, 7:35 PM MDTSpecial Weather StatementBOUWashington25 min
Sep 4, 2:10 AM MDTSpecial Weather StatementBOUSedgwick35 min
Sep 4, 4:05 PM MDTSpecial Weather StatementBOUBroomfield40 min
Sep 4, 4:12 PM MDTSevere Thunderstorm WarningBOUPhillips48 min
Sep 4, 4:28 PM MDTSpecial Weather StatementBOUWeld47 min
Sep 4, 4:42 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick29 min
Sep 4, 5:06 PM MDTSpecial Weather StatementBOUMorgan39 min
Sep 4, 5:27 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington48 min
Sep 4, 5:36 PM MDTTornado WarningBOUMorgan, Washington15 min
Sep 4, 5:55 PM MDTSevere Thunderstorm WarningBOULogan, Washington18 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.